MathSciNet Relay Station
MathSciNet bibliographic data
MR2527522 (2010d:47121) 47J20 (47H09 47J25 49J40 65K10)
Lu, Xiwen; Xu, Hong-Kun; Yin, Ximing Hybrid methods for a class of monotone variational inequalities. Nonlinear Anal. 71 (2009), no. 3-4, 1032–1041.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement